# SDR SWAA2021091405401

- Difficulty date: August 5, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB R/H BAFFLE HAS OVERSIZED HOLES COMMON TO UPPER FLANGE BS500C TO BS500D RBL21 WL156 ; / [01] EVALUATED BAFFLE; FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] REMOVED BAFFLE BS 500C-500D RBL 21; LOCATED DRILLED NEW BAFFLE ALL PER SRM 51-40-02-0G-0; 51-40-05; DWG 143A7505. OK TO INSTALL; [03] VERIFIED CORRECTIVE ACTIONS 1 AND 2 OK TO INSTALL; [04] INSTALLED NEW FLOOR TO SIDEWALL SUPPORT BS 500C-500D RBL 21 PER SRM 51-40-02-0G-0 AND DWG 143A7505; [05] VERIFIED INSTALLED NEW FLOOR TO SIDEWALL SUPPORT BS 500C-500D RBL 21 PER SRM 51-40-02-0G-0 AND DWG 143A7505
